Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 99, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jun 8, 2020, 12:09 PM CDT for Shannon County, Missouri. It took effect at Jun 9, 2020, 5:20 PM CDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2020, 12:09 PM CDT (17:09 UTC)
- In effect from
- Jun 9, 2020, 5:20 PM CDT
- Expired
- Jun 10, 2020, 5:17 AM CDT
- In force
- 12 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Shannon County, MO
The radar
The Springfield radar (KSGF), 170 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Jacks Fork at Alley Spring (ALYM7). The gauge peaked at 6.84 ft at Jun 9, 2020, 5:00 PM CDT.
- Action stage
- 5.3 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07065495, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
788
WGUS43 KSGF 081709
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
1209 PM CDT Mon Jun 8 2020
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Jacks Fork at Alley Spring affecting Shannon County.
.This warning is based on future forecast precipitation amounts of
two to three inches during the next 24 hours near the river basin.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://water.weather.gov/ahps2/ index.php?wfo=sgf
&&
MOC203-090508-
/O.NEW.KSGF.FL.W.0099.200609T2220Z-200610T1017Z/
/ALYM7.1.ER.200609T2220Z.200610T0000Z.200610T0417Z.NO/
1209 PM CDT Mon Jun 8 2020
...For the Jacks Fork at Alley Spring...
* At 11:30 AM Monday The stage was 3.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow
afternoon and continue to rise to near 9.5 feet by tomorrow
evening. The river will fall below flood stage by tomorrow late
evening.
* Impact...At 9.0 feet...Flood Stage. Water impacts Alley Spring
Campground. Water is one foot in depth at the 600, 800 and 900 loop
camp sites.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
Jacks Fork River Basin
Alley Spring 9 3.2 Mon 11 AM 5.2 7.5 5.4
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$4 follow-up statements
776
WGUS83 KSGF 090212
FLSSGF
Flood Statement
National Weather Service Springfield MO
912 PM CDT Mon Jun 8 2020
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Jacks Fork at Alley Spring affecting Shannon County
James River at Galena affecting Stone County
.Heavy rainfall this evening through Tuesday morning will cause river
levels to rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-091712-
/O.EXT.KSGF.FL.W.0098.200610T0134Z-200611T1017Z/
/BIGM7.1.ER.200610T0134Z.200610T1200Z.200611T0417Z.NO/
912 PM CDT Mon Jun 8 2020
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 PM Monday The stage was 3.3 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow evening and continue
to rise to near 10.0 feet by Wednesday morning. The river will
fall below flood stage by Wednesday before midnight.
* Impact...At 10.0 feet...Flood waters affect the lower TA 250
Training Area and Highway J east of Fort Wood East Gage.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Big Piney River
Fort Leonard Wo 8 3.3 Mon 08 PM 4.1 10.0 6.5
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MOC203-091712-
/O.CON.KSGF.FL.W.0099.200609T2220Z-200610T1017Z/
/ALYM7.1.ER.200609T2220Z.200610T0000Z.200610T0417Z.NO/
912 PM CDT Mon Jun 8 2020
...For the Jacks Fork at Alley Spring...
* At 8:30 PM Monday The stage was 3.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow afternoon and
continue to rise to near 9.5 feet by tomorrow evening. The river
will fall below flood stage by tomorrow late evening.
* Impact...At 9.0 feet...Flood Stage. Water impacts Alley Spring
Campground. Water is one foot in depth at the 600, 800 and 900 loop
camp sites.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
Jacks Fork River Basin
Alley Spring 9 3.2 Mon 08 PM 5.2 7.5 5.4
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
MOC209-091712-
/O.CON.KSGF.FL.W.0097.200610T0448Z-200611T0808Z/
/GLNM7.1.ER.200610T0448Z.200610T0600Z.200610T0808Z.NO/
912 PM CDT Mon Jun 8 2020
...For the James River at Galena...
* At 8:15 PM Monday The stage was 8.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late evening and
continue to rise to near 15.5 feet by early Wednesday morning. The
river will fall below flood stage by Wednesday morning.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and
Motel one mile south of the gage site. Railey Creek at the rental
and hotel area south of the gage site begins to backwater along the
James River. (936 FT MSL)
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
James River Basin
Galena 15 8.1 Mon 08 PM 8.8 14.1 9.2
&&
LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
3677 9351 3680 9352 3690 9345
$$350
WGUS83 KSGF 091212
FLSSGF
Flood Statement
National Weather Service Springfield MO
712 AM CDT Tue Jun 9 2020
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Jacks Fork at Alley Spring affecting Shannon County
James River at Galena affecting Stone County
.Heavy rainfall over the past 12 hours will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-100312-
/O.CON.KSGF.FL.W.0098.200610T0134Z-200611T1017Z/
/BIGM7.1.ER.200610T0134Z.200610T1200Z.200611T0417Z.NO/
712 AM CDT Tue Jun 9 2020
...For the Big Piney below Fort Leonard Wood East Gate...
* At 6:00 AM Tuesday The stage was 3.8 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 10.0 feet by tomorrow morning. The river will fall
below flood stage by tomorrow late evening.
* Impact...At 10.0 feet...Flood waters affect the lower TA 250
Training Area and Highway J east of Fort Wood East Gage.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Big Piney River
Fort Leonard Wo 8 3.8 Tue 06 AM 10.0 6.5 5.1
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MOC203-100312-
/O.CON.KSGF.FL.W.0099.200609T2220Z-200610T1017Z/
/ALYM7.1.ER.200609T2220Z.200610T0000Z.200610T0417Z.NO/
712 AM CDT Tue Jun 9 2020
...For the Jacks Fork at Alley Spring...
* At 6:30 AM Tuesday The stage was 3.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 9.5 feet by this evening. The river will
fall below flood stage by tonight.
* Impact...At 9.0 feet...Flood Stage. Water impacts Alley Spring
Campground. Water is one foot in depth at the 600, 800 and 900 loop
camp sites.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Jacks Fork River Basin
Alley Spring 9 3.6 Tue 06 AM 7.5 5.4 4.6
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
MOC209-100312-
/O.CON.KSGF.FL.W.0097.200610T0448Z-200611T0808Z/
/GLNM7.1.ER.200610T0448Z.200610T0600Z.200610T0808Z.NO/
712 AM CDT Tue Jun 9 2020
...For the James River at Galena...
* At 6:15 AM Tuesday The stage was 8.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 15.5 feet by around midnight. The river will fall below
flood stage by early tomorrow.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and
Motel one mile south of the gage site. Railey Creek at the rental
and hotel area south of the gage site begins to backwater along the
James River. (936 FT MSL)
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
James River Basin
Galena 15 8.1 Tue 06 AM 14.1 9.2 7.9
&&
LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
3677 9351 3680 9352 3690 9345
$$379
WGUS83 KSGF 091402
FLSSGF
Flood Statement
National Weather Service Springfield MO
902 AM CDT Tue Jun 9 2020
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Jacks Fork at Alley Spring affecting Shannon County
James River at Galena affecting Stone County
.Heavy rainfall received on Monday Evening and early today due to the
remnants of Tropical Storm Cristobal will cause river levels to rise
above flood stage. Details for each location are included below.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-100502-
/O.EXT.KSGF.FL.W.0098.200609T1930Z-200611T1044Z/
/BIGM7.1.ER.200609T1930Z.200610T1200Z.200611T0444Z.NO/
902 AM CDT Tue Jun 9 2020
...For the Big Piney below Fort Leonard Wood East Gate...
* At 8:00 AM Tuesday The stage was 4.1 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 12.0 feet by tomorrow morning. The river will fall
below flood stage by tomorrow late evening.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Big Piney River
Fort Leonard Wd 8 4.1 Tue 08 AM 12.0 6.5 5.1
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MOC203-100502-
/O.EXT.KSGF.FL.W.0099.200609T2257Z-200610T1017Z/
/ALYM7.1.ER.200609T2257Z.200610T0000Z.200610T0417Z.NO/
902 AM CDT Tue Jun 9 2020
...For the Jacks Fork at Alley Spring...
* At 8:30 AM Tuesday The stage was 3.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 9.5 feet by this evening. The river will
fall below flood stage by tonight.
* Impact...At 9.0 feet...Flood Stage. Water impacts Alley Spring
Campground. Water is one foot in depth at the 600, 800 and 900 loop
camp sites.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Jacks Fork River Basin
Alley Spring 9 3.8 Tue 08 AM 7.5 5.4 4.6
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
MOC209-100502-
/O.CON.KSGF.FL.W.0097.200610T0448Z-200611T0808Z/
/GLNM7.1.ER.200610T0448Z.200610T0600Z.200610T0808Z.NO/
902 AM CDT Tue Jun 9 2020
...For the James River at Galena...
* At 8:15 AM Tuesday The stage was 8.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 15.5 feet by around midnight. The river will fall below
flood stage by early tomorrow.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and
Motel one mile south of the gage site. Railey Creek at the rental
and hotel area south of the gage site begins to backwater along the
James River. (936 FT MSL)
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
James River Basin
Galena 15 8.1 Tue 08 AM 14.1 9.2 7.9
&&
LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
3677 9351 3680 9352 3690 9345
$$293
WGUS83 KSGF 091453
FLSSGF
Flood Statement
National Weather Service Springfield MO
953 AM CDT Tue Jun 9 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County
James River at Galena affecting Stone County
...The Flood Warning continues for the following rivers in
Missouri...
Roubidoux Creek Near Waynesville affecting Pulaski County
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Gasconade River at Jerome affecting Phelps County
.Heavy rainfall has ended across much of the NWS Springfield Hydrologic
Service Area. While the James at Galena and Jacks Fork at Alley are
not expected to reach flood stage, rises to near flood stage are
expected. Details for crests at each location listed above are
included below.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for updates or local media for
updates.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-100553-
/O.CON.KSGF.FL.W.0100.200609T2024Z-200610T1030Z/
/RBXM7.1.ER.200609T2024Z.200610T0000Z.200610T0430Z.NO/
953 AM CDT Tue Jun 9 2020
...For the Roubidoux Creek Near Waynesville...
* At 9:30 AM Tuesday The stage was 4.7 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 7.6 feet by this evening. The river will
fall below flood stage by tonight.
* Impact...At 8.0 feet...Low parts of Spring Road south of Business 66
in Waynesville flood.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Roubidoux Creek
Waynesville 7 4.7 Tue 09 AM 5.7 3.2 2.3
&&
LAT...LON 3786 9220 3784 9219 3783 9219 3780 9216
3778 9216 3774 9222 3775 9227 3778 9220
3785 9222
$$
MOC169-100553-
/O.CON.KSGF.FL.W.0098.200609T1930Z-200611T1044Z/
/BIGM7.1.ER.200609T1930Z.200610T1200Z.200611T0444Z.NO/
953 AM CDT Tue Jun 9 2020
...For the Big Piney below Fort Leonard Wood East Gate...
* At 9:00 AM Tuesday The stage was 4.4 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 12.0 feet by tomorrow morning. The river will fall
below flood stage by tomorrow late evening.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Big Piney River
Fort Leonard Wo 8 4.4 Tue 09 AM 12.0 6.5 5.1
&&
LAT...LON 3788 9207 3787 9204 3782 9205 3781 9203
3777 9200 3767 9203 3767 9210 3777 9209
3783 9210 3786 9209
$$
MOC161-100553-
/O.CON.KSGF.FL.W.0101.200610T1730Z-200612T1924Z/
/JRMM7.1.ER.200610T1730Z.200611T0600Z.200611T1924Z.NO/
953 AM CDT Tue Jun 9 2020
...For the Gasconade River at Jerome...
* At 8:45 AM Tuesday The stage was 7.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and
continue to rise to near 17.5 feet by early Thursday morning. The
river will fall below flood stage by Thursday early afternoon.
* Impact...At 18.5 feet...Flood waters affect low lying residential
areas.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Gasconade River Basin
Jerome 15 7.2 Tue 09 AM 12.8 16.9 11.1
&&
LAT...LON 3814 9180 3801 9190 3789 9196 3785 9210
3785 9220 3783 9225 3791 9224 3794 9217
3794 9207 3814 9196
$$
MOC203-091523-
/O.CAN.KSGF.FL.W.0099.000000T0000Z-200610T1017Z/
/ALYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
953 AM CDT Tue Jun 9 2020
The Flood Warning has been cancelled for:
The Jacks Fork at Alley Spring.
* At 9:30 AM Tuesday The stage was 4.0 feet.
* Flood stage is 9.0 feet.
* Forecast...The river will crest below flood stage at 8.5 feet
around midnight.
* Impact...At 9.0 feet...Flood Stage. Water impacts Alley Spring
Campground. Water is one foot in depth at the 600, 800 and 900 loop
camp sites.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Jacks Fork River Basin
Alley Spring 9 4.0 Tue 09 AM 8.0 5.7 4.9
&&
LAT...LON 3717 9142 3717 9139 3715 9139 3715 9142
3711 9148 3707 9150 3703 9161 3705 9161
3708 9154 3712 9154
$$
MOC209-091523-
/O.CAN.KSGF.FL.W.0097.000000T0000Z-200611T0808Z/
/GLNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
953 AM CDT Tue Jun 9 2020
The Flood Warning has been cancelled for:
The James River at Galena.
* At 9:15 AM Tuesday The stage was 8.1 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will crest below flood stage at 13.5 feet
tomorrow early afternoon.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and
Motel one mile south of the gage site. Railey Creek at the rental
and hotel area south of the gage site begins to backwater along the
James River. (936 FT MSL)
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
James River Basin
Galena 15 8.1 Tue 09 AM 12.9 10.7 9.2
&&
LAT...LON 3697 9338 3696 9334 3690 9336 3678 9345
3677 9351 3680 9352 3690 9345
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jun 8, 6:33 AM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, Jun 8, 6:33 AM CDT, 5 hours 36 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
633 AM CDT Mon Jun 8 2020
.SHORT TERM...(Today and tonight)
Warm and humid conditions persisted this morning as temperatures
were in the middle 70s in most locations across the Ozarks. The
remnants of Tropical Storm Cristobal were located across the deep
south, and was moving northward toward southern Missouri.
For today, another warm day is expected with readings rising into
the middle and upper 80s. Areas of southern Missouri may stay a
bit cooler today due to cloud cover moving in with Cristobal.
By late this afternoon, showers along with a few thunderstorms
will moving into south central Missouri, and will continue to
expand across the rest of the region throughout the evening and
overnight period.
Rainfall could become heavy tonight and lead to a risk for flash
flooding. A Flash Flood Watch continues into Tuesday morning for
much of the Ozarks Region.
Rain associated with Cristobal will exit the area by mid morning
Tuesday, however, another disturbance will approach from the west
bringing a bit more light rain Tuesday afternoon. This 2nd wave of
precipitation won't amount to much, however, Cristobal's remnants
will bring two to four inches to areas along and east of Highway
65. Locations west of 65 will experience less rain, with less than
an inch for the Interstate 49 corridor and west.
.LONG TERM...(Wednesday through Sunday)
A cooler and drier airmass will have shifted into the Ozarks by
Wednesday, setting the stage for a couple of nice days. Highs on
Wednesday warm into the 70s with readings back in the 80s on
Thursday.
A few scattered thunderstorms will be possible Thursday night into
Friday as a frontal boundary approaches from the north. We don't
think this will amount to too much rainfall at this time, however
models are a bit more bullish than previous runs.
Another shot of cool continental air will spread in, allowing
temperatures to fall into the upper 50s and lower 60s Saturday and
Sunday mornings.
&&
.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 617 AM CDT Mon Jun 8 2020
VFR conditions will persist through this afternoon, but then
flight conditions will begin to deteriorate this evening as the
remnants of Tropical Depression Cristobal lift into the region.
Heavy rainfall and breezy conditions must be expected tonight
across the Ozarks.
Surface winds during this TAF period will gradually back from
east to northwest as a storm system passes through. Wind speeds
will generally range between 10-15 kts. Gusts to 25 kts will be
possible after 00z at the SGF/BBG terminals. Further west at JLN,
gusts will be less.
SGF/BBG:
MVFR ceilings are forecasted beyond 00z as showers and embedded
thunderstorms move through the area. Then, a gradual lowering to
IFR ceilings is anticipated as the heavier rain moves in.
Persistent IFR conditons can be expected between 06z and 12z Tuesday
morning.
JLN:
Ceilings will lower to MVFR by 06z across eastern Kansas and far
western Missouri. Rain is not expected to be as heavy at the JLN
terminal. Therefore, prolonged IFR ceilings are not anticipated.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch from 1 PM CDT this afternoon through Tuesday
morning for MOZ055>058-068>071-079>083-089>092-094>098-
102>106.
KS...NONE.
&&
SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...AlbanoHazardous weather outlook, Jun 8, 5:21 AM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 521 AM CDT Mon Jun 8 2020 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-091030- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 521 AM CDT Mon Jun 8 2020 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated flooding risk. Limited lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Widespread rainfall amounts of one to three inches are expected to fall later today and tonight across portions of the Missouri Ozarks. Some locally heavier amounts can be expected, leading to an elevated risk for flash flooding. These showers and thunderstorms will occur in response to the remnants of Tropical Storm Cristobal. Wind gusts will approach 30 to 35 mph later tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Severe thunderstorms will be possible late Tuesday afternoon into early Tuesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Cramer
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:27 AM CDT | River Flood Warning | SGF | Pulaski | 67 hr |
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.